# SDR EE4Y2023031017384

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 29,009 hours, 17,557 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: D5754171120000
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION ACCOMPLISMENT PER ALLIGIANT WOR CARD NO ZL-575-01-1-001 LEFT WING TRAILING EDGE CAVITY RIBS (2EA) WITH CORROSION BETWEEN RIB 21 AND 22. DUE TO THIS FACT THE RIBLES P/N: D5754171120000 WERE REPLACED IAW A320 SRM 51-72-11-911-001 AND WAS  DOCUMENTED UNDER COOPESA JOB: A1M114 (ITEM 5-21)
